| Catalog Number |
AB6318 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device had a balloon crack.The patient needed to be catheterized again.No other adverse patient effects were reported.
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn¿t find other complaint on the lot number 9282506.Checking the quality databases revealed one non-conformity in relation to the described defect and a corrective and preventive action: - nc (b)(4): "pb ballons (bulles + agglutinés)" opened in 16 january 2023.For this nc, the used of clumped balloons should be responsible of some weakness on the balloon and being responsible of bursting.- monitoring capa-000152: "balloon issues on folysil and silicone prostatic catheters".The trending for balloon bursting is specifically monitored.On 14th december, we received documentary investigation by our subcontractor which mentionned known issue with raw material balloon, a similar case study based on item number ab63xx, defect balloon burst, over last four year: 55 similar case were found.
Event or Problem Description